Théorie des nombres

Yuri F. BILU

Institut de Mathématiques

Professor of mathematics at the University of Bordeaux


Selected publications

  1. Yu. Bilu, Y. Bugeaud, M. Mignotte, The Problem of Catalan, Springer, 2014.
  2. Yu. Bilu, P. Habegger, L. Kühne, Effective bounds for singular units, IMRN, to appear; arXiv:1805.07167.
  3. Yu. Bilu, L. Kühne, Linear Equations in Singular Moduli, IMRN, to appear; arXiv:1712.04027.
  4. Yu. Bilu, J.-M. Deshouillers, S. Gun, F. Luca, Random ordering in modulus of consecutive Hecke eigenvalues of primitive forms, Compositio Math., to appear; arXiv:1701.01915.
  5. Yu. Bilu, F. Luca, Diversity in Parametric Families of Number Fields, in: C. Elsholtz, P. Grabner (eds), Number Theory - Diophantine Problems, Uniform Distribution and Applications: Festschrift in Honour of Robert F. Tichy’s 60th Birthday, 169-191, Springer, 2017.
  6. B. Allombert, Yu. Bilu, A. Pizarro-Madariaga, CM-Points on Straight Lines, in: C. Pomerance, M. Rassias (eds.), Analytic Number Theory In Honor of Helmut Maier’s 60th Birthday, 1-18, Springer, 2015.
  7. Yu. Bilu, P. Parent, M. Rebolledo, Rational points on X0+ (pr), Ann. Inst. Fourier 63 (2013), 957-984.
  8. Yu. Bilu, P. Parent, Serre's Uniformity Problem in the Split Cartan Case, Ann. Math. (2) 173 (2011), 569-584.
  9. Yu.F. Bilu, The Many Faces of the Subspace Theorem (after Adamczewski, Bugeaud, Corvaja, Zannier...), Séminaire Bourbaki, Exposé 967, 59ème année (2006-2007); Astérisque 317 (2008), 1-38.
  10. Yu.F. Bilu, F. Luca, Divisibility of class numbers: enumerative approach, J. reine angew. Math. 578 (2005), 79-91.
  11. Yu.F. Bilu, Catalan's conjecture (after Mihăilescu), Séminaire Bourbaki, Exposé 909, 55ème année (2002-2003); Astérisque 294 (2004), 1-26.
  12. Yu. Bilu, Baker's method and modular curves, A Panorama of Number Theory or The View from Baker’s Garden (edited by G. Wüstholz), Cambridge University Press 2002; pp. 73-88.
  13. Yu. Bilu, G. Hanrot, P. Voutier (with an appendix by M. Mignotte), Existence of primitive divisors of Lucas and Lehmer numbers, J. reine angew. Math. 539 (2001), 75-122.
  14. Yu.F. Bilu, R.F. Tichy, The Diophantine equation f (x) = g (y), Acta Arith. 95 (2000), 261-288.
  15. Yu. Bilu, Y. Bugeaud, Démonstration du théorème de Baker-Feldman via les formes linéaires en deux logarithmes, J. Th. Nombres Bordeaux 12 (2000), 13-23.
  16. Yu. Bilu, Structure of sets with small sumsets, Astérisque 258 (1999), 77-108.
  17. Yu. Bilu, The (α+2β)-inequality on the torus, J. London Math. Soc. 57 (1998), 513-528.
  18. Yu. Bilu, Limit distribution of small points on algebraic tori, Duke Math. J. 89 (1997), 465-476.
  19. Yu. Bilu, G. Hanrot, Solving Thue equations of high degree, J. Number Th. 60 (1996), 373-392.
  20. I have seen wicked men and fools, a great many of both; and I believe they both get paid in the end; but the fools first.
    (Robert Louis Stevenson, "Kidnapped", Ch. XIV)  
    The man who never alters his opinion is like standing water, & breeds reptiles of the mind.
    (William Blake, "The Marriage of Heaven and Hell")

    IMB, Université de Bordeaux  
    351, cours de la Libération 
    33 405 Talence cedex, France 
    +33 (0)5 40 00 69 62 (office)
    +33 (0)5 24 61 93 66 (home)
    +33 (0)6 34 05 68 84 (cellular)
    +33 (0)5 40 00 21 23 (fax)

    Last update: May 27, 2018